CureZone   Log On   Join
 

Re: Lower abdominal pain and bloating doing hydrogen peroxide therapy by Sammie1234 ..... Hydrogen Peroxide Therapy Forum

Date:   7/15/2015 9:30:36 AM ( 6 years ago ago)
Hits:   3,416
URL:   https://curezone.org/forums/fm.asp?i=2265685

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I'm currently working my way up to drink h202, I'm currently gargling it, inhaling and clearing sinuses but I read that you shouldn't just stop h202 therapy as it leaves the toxins still in your body, you're supposed to reduce your drops like you added them. I dont know how true this is and I have no idea why you abdominal would be like that either but if your doctor says your ok then I guess its nothing serious. Try taking it again in small does maybe? See what happens, that's what I would do. I read some woman drank it and got on her 17 days, for violently ill and then got better after. Hope this helps!
 

<< Return to the standard message view

fetched in 0.02 sec, referred by curezone.org/forums/fmp.asp?i=2265685